# SDR SWAA2024112650765

- Difficulty date: October 19, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 65,590 hours, 39,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN HOUSING ASSY EMERGENCY LIGHT AFT LOWERED CEILING ON PASSENGER CABIN (1EA) 2024-651006<[01] REPLACED HOUSING ASSY EMERGENCY LIGHT AFT LOWERED CEILING ON PASSENGER CABIN (1EA) IAW B737-700 AMM 33-51-01-960-802 STEP 3.C. ITEM (6) AND (7);[02] TASK COMPLETED.  TEST IS OK
